Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Equivariant bordism and Smith theory. III

Author: R. E. Stong
Journal: Trans. Amer. Math. Soc. 168 (1972), 259-263
MSC: Primary 57D85; Secondary 55C35
MathSciNet review: 0295383
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The bordism classes of a manifold with involution is determined by means of Wu type classes in the Smith cohomology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85, 55C35

Retrieve articles in all journals with MSC: 57D85, 55C35

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society